Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

I've changed my pill and my period hasn't come?

Hi everyone.

I changed my pill from Microgynon to Marvelon 21, last month. I finished the last packet of Microgynon, then when I was due to start my next packet, I started taking my Marvelon.

It's now been six days since I finished the last pill in the Marvelon packet, and no period has come yet. I'm just wondering if anybody knows of a reason why? I know people hate these questions, but surely I can't be pregnant?

Thanks for any help you can give.

1 Answer

Relevance
  • Karma
    Lv 4
    1 decade ago
    Favorite Answer

    If you have not missed a scheduled dosage, you probably aren't pregnant. It's likely a hormonal change due to the change in medication, and your body is adjusting. If you need to ease your mind, you can see your doctor. But, she'll probably tell you to continue taking them as scheduled, and it should come when you hit the next scheduled week before a new packet.

Still have questions? Get your answers by asking now.